I had really bad stomach pain during the time I was taking the clindamycin and really exaggerated muscle aches and pain. I also am having a lot of muscle aches and joint aches 2 weeks after stopping taking it... I took pepto bismol to ease the stomach pain and that was the only thing that would calm it down ,,drinking a whole bottle and a half in two days..I also have a lot of stomach acid and I'm still taking pepto..I believe these symptoms were caused by the medication... or made worse by it.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Infections - I am taking CLINDAMYCIN for an abscess. I would like to know if CLINDAMYCIN ALSO TREATS
Posted 24 Jul 2011 • 1 answer
I had an abscess on my tonsil drained and was put on clindamycin is body pain caused by clindamycin?
Posted 12 Jul 2013 • 1 answer
Posted 23 Apr 2016 • 0 answers
Posted 12 Sep 2017 • 0 answers
Posted 29 Sep 2017 • 0 answers